RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2015, том 288, страницы 224–229 (Mi tm3597)  

$(n,m)$-fold covers of spheres

Imre Bárányab, Ruy Fabila-Monroyc, Birgit Vogtenhuberd

a Department of Mathematics, University College London, UK
b Alfréd Rényi Institute of Mathematics, Hungary Academy of Sciences, Budapest, Hungary
c Departamento de Matemáticas, Centro de Investigación y de Estudios Avanzados del Instituto Politécnico Nacional (CINVESTAV), México, D.F. CP 07360, México
d Institute for Software Technology, Graz University of Technology, Graz, Austria

Аннотация: A well-known consequence of the Borsuk–Ulam theorem is that if the $d$-dimensional sphere $S^d$ is covered with less than $d+2$ open sets, then there is a set containing a pair of antipodal points. In this paper we provide lower and upper bounds on the minimum number of open sets, not containing a pair of antipodal points, needed to cover the $d$-dimensional sphere $n$ times, with the additional property that the northern hemisphere is covered $m>n$ times. We prove that if the open northern hemisphere is to be covered $m$ times, then at least $\lceil(d-1)/2\rceil+n+m$ and at most $d+n+m$ sets are needed. For the case of $n=1$ and $d\ge2$, this number is equal to $d+2$ if $m\le\lfloor d/2\rfloor+1$ and equal to $\lfloor(d-1)/2\rfloor+2+m$ if $m>\lfloor d/2\rfloor+1$. If the closed northern hemisphere is to be covered $m$ times, then $d+2m-1$ sets are needed; this number is also sufficient. We also present results on a related problem of independent interest. We prove that if $S^d$ is covered $n$ times with open sets not containing a pair of antipodal points, then there exists a point that is covered at least $\lceil d/2\rceil+n$ times. Furthermore, we show that there are covers in which no point is covered more than $n+d$ times.

Финансовая поддержка Номер гранта
European Research Council 267165
Hungarian Academy of Sciences K 83767
CONACYT - Consejo Nacional de Ciencia y Tecnología 153984
The first author was partially supported by the ERC Advanced Research Grant no. 267165 (DISCONV) and by the Hungarian National Research Grant K 83767. The second author was partially supported by grant 153984 (CONACyT, Mexico).


DOI: https://doi.org/10.1134/S037196851501015X

Полный текст: PDF файл (169 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2015, 288, 203–208

Реферативные базы данных:

Тип публикации: Статья
УДК: 515.1
Поступило в сентябре 2014 г.
Язык публикации: английский

Образец цитирования: Imre Bárány, Ruy Fabila-Monroy, Birgit Vogtenhuber, “$(n,m)$-fold covers of spheres”, Геометрия, топология и приложения, Сборник статей. К 70-летию со дня рождения профессора Николая Петровича Долбилина, Тр. МИАН, 288, МАИК «Наука/Интерпериодика», М., 2015, 224–229; Proc. Steklov Inst. Math., 288 (2015), 203–208

Цитирование в формате AMSBIB
\RBibitem{BarFabVog15}
\by Imre~B\'ar\'any, Ruy~Fabila-Monroy, Birgit~Vogtenhuber
\paper $(n,m)$-fold covers of spheres
\inbook Геометрия, топология и приложения
\bookinfo Сборник статей. К~70-летию со дня рождения профессора Николая Петровича Долбилина
\serial Тр. МИАН
\yr 2015
\vol 288
\pages 224--229
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3597}
\crossref{https://doi.org/10.1134/S037196851501015X}
\elib{http://elibrary.ru/item.asp?id=23302205}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 288
\pages 203--208
\crossref{https://doi.org/10.1134/S0081543815010150}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353881900015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928742486}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3597
  • https://doi.org/10.1134/S037196851501015X
  • http://mi.mathnet.ru/rus/tm/v288/p224

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:70
    Полный текст:5
    Литература:11
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019